# SDR UIEA201811012465

- Difficulty date: October 28, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,381 hours, 14,471 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6411211
- Part serial: 11586600377
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN TEMP INOPERATIVE.   REMOVED AND REPLACED THE CABIN ZONE TEMP CONTROLLER IAW AMM 21-61-03,  OPS CHECKED GOOD.   REMOVED AND REPLACED THE MID ZONE VALVE ASSY IAW AMM 21-43-01, OPS CHECK NORMAL.  REMOVED AND REPLACED THE MID CABIN AUX ZONE DUCT OVERHEAT SWITCH IAW AMM 21-61-01.  OPS CHECKED GOOD.
